Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1977, Volume 11, Issue 4, Pages 78–79 (Mi faa2113)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Zeros of special Abelian integrals in a real domain

Yu. S. Ilyashenko


Full text: PDF file (329 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1977, 11:4, 309–311

Bibliographic databases:

UDC: 517.8
Received: 15.12.1976

Citation: Yu. S. Ilyashenko, “Zeros of special Abelian integrals in a real domain”, Funktsional. Anal. i Prilozhen., 11:4 (1977), 78–79; Funct. Anal. Appl., 11:4 (1977), 309–311

Citation in format AMSBIB
\Bibitem{Ily77}
\by Yu.~S.~Ilyashenko
\paper Zeros of special Abelian integrals in a real domain
\jour Funktsional. Anal. i Prilozhen.
\yr 1977
\vol 11
\issue 4
\pages 78--79
\mathnet{http://mi.mathnet.ru/faa2113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0491718}
\zmath{https://zbmath.org/?q=an:0386.58008}
\transl
\jour Funct. Anal. Appl.
\yr 1977
\vol 11
\issue 4
\pages 309--311
\crossref{https://doi.org/10.1007/BF01077150}


Linking options:
  • http://mi.mathnet.ru/eng/faa2113
  • http://mi.mathnet.ru/eng/faa/v11/i4/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Varchenko, “Estimate of the number of zeros of an abelian integral depending on a parameter and limit cycles”, Funct. Anal. Appl., 18:2 (1984), 98–108  mathnet  crossref  mathscinet  zmath  isi
    2. G. S. Petrov, “Elliptic integrals and their nonoscillation”, Funct. Anal. Appl., 1986, no. 1, 37–40  mathnet  crossref  mathscinet  zmath  isi
    3. G. S. Petrov, “Complex zeros of an elliptic integral”, Funct. Anal. Appl., 23:2 (1989), 160–161  mathnet  crossref  mathscinet  zmath  isi
    4. G. S. Petrov, “Non-oscillation of elliptic integrals”, Funct. Anal. Appl., 24:3 (1990), 205–210  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:239
    Full text:89
    References:25
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021